Folgen
Szymon Peszat
Szymon Peszat
Instytut of Mathematics, Polish Academy of Sciences
Bestätigte E-Mail-Adresse bei cyf-kr.edu.pl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Stochastic partial differential equations with Lévy noise: An evolution equation approach
S Peszat, J Zabczyk
Cambridge University Press, 2007
8122007
Nonlinear stochastic wave and heat equations
S Peszat, J Zabczyk
Probability Theory and Related Fields 116 (3), 421-443, 2000
1812000
Strong Feller property and irreducibility for diffusions on Hilbert spaces
S Peszat, J Zabczyk
The Annals of Probability, 157-172, 1995
1781995
Stochastic evolution equations with a spatially homogeneous Wiener process
S Peszat, J Zabczyk
Stochastic Processes and their Applications 72 (2), 187-204, 1997
1411997
On ergodicity of some Markov processes
T Komorowski, S Peszat, T Szarek
The Annals of Probability 38 (4), 1401-1443, 2010
1162010
Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process
Z Brzezniak, S Peszat
Studia Mathematica 137, 3, 1999
1131999
Stochastic two dimensional Euler equations
Z Brzezniak, S Peszat
Annals of probability, 1796-1832, 2001
1072001
Large deviation principle for stochastic evolution equations
S Peszat
Probability Theory and Related Fields 98 (1), 113-136, 1994
871994
The Cauchy problem for a nonlinear stochastic wave equation in any dimension
S Peszat
Journal of Evolution Equations 2 (3), 383-394, 2002
822002
On the existence of a solution to stochastic Navier-Stokes equations
M Capinski, S Peszat
511997
Strong local and global solutions for stochastic Navier-Stokes equations
Z Brzezniak, S Peszat
Infinite dimensional stochastic analysis, 85-98, 1999
431999
Maximal inequalities and exponential estimates for stochastic convolutions in Banach spaces
Z Brzezniak, S Peszat
Stochastic processes, physics and geometry: new interplays, I (Leipzig, 1999 …, 2000
362000
Time irregularity of generalized Ornstein–Uhlenbeck processes
Z Brzeźniak, B Goldys, P Imkeller, S Peszat, E Priola, J Zabczyk
Comptes Rendus Mathematique 348 (5-6), 273-276, 2010
352010
Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations
M Capiński, S Peszat
Nonlinear Differential Equations and Applications NoDEA 4 (2), 185-200, 1997
351997
Stochastic heat and wave equations driven by an impulsive noise
S Peszat, J Zabczyk
Lecture Notes in Pure and Applied Mathematics 245, 229, 2006
322006
Time regularity of solutions to linear equations with Lévy noise in infinite dimensions
S Peszat, J Zabczyk
292013
Time regularity of solutions to linear equations with Lévy noise in infinite dimensions
S Peszat, J Zabczyk
Stochastic Processes and their Applications 123 (3), 719-751, 2013
282013
Heath-Jarrow-Morton-Musiela equation of bond market
S Peszat, J Zabczyk
Preprint IMPAN 677, 2007
262007
On a Sobolev space of functions of infinite number of variables
S Peszat, J Zabczyk
Inst. of Mathematics, Polish Acad. of Sciences, 1993
221993
Exponential tail estimates for infinite-dimensional stochastic convolutions
S Peszat
Polish Academy of Sciences [PAS]. Institute of Mathematics, 1992
211992
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20